Hello. If their is anyone who can help, please. I have took two depo shots. My last one was about 2 1/2 months ago. My husband and I have decided that we want another child, but we are having difficulties. We have been trying now for about 5 months. I know this probably sounds strange but my depo hasent wore off, I have no periods, but I want to concieve (conceive). I read these horrible stories on the depo and now I am afraid that I will never be able to have another child. Please help...
I'm confused. Your last Depo shot was 2.5 months ago, but you've been TTC for 5 months? Why did you get another shot if you're TTC?
The Depo will wear off no sooner than 3 months from the date of your last shot so it's absolutely no surprise that you haven't gotten pg yet, but also know that it can take up to 18 months for the effects to completely wear off. Everyone is different. You should consider charting your BBT once your periods return, to help you know if/when you're ovulating.
Maybe I will have some luck. I called my health department to know when the 3 month mark was and they told me that it is Dec. 7th. I am scheduled for a physical, so I just pray that one day soon I will be able to enjoy another child.
I had a terrible time with Depo. It took over a year for me to get a full flow period...that was now 2 years ago. Then, I had a period each month for 6 months and then started TTC. Now, I've been TTC for a 1 1/2 years. I didn't ovulate at all, so I was put on Clomid. Hopefully you will ovulate on your own, but I truly believe the Depo prevented me from ovulating regularly. Good Luck!!
I was on the depo shot for 6 months but then I started spotting everyday for over a month so I stopped getting them and got on the pill.
I was on the pill for a good 4-5 months then we decided to TTC and it took 8 month to concieve (conceive).
I am pretty sure it took that long because of the depo shot (I know it's not THAT long but I didn't expect it to take that long because I was only 21 at the time and we are both healthy)
I was on depo and got really screwed up from it, I had cysts on my ovaries from the depo (because you don't ovulate while on the shot) and having problems ovulating myself. I had to take birth control pills to regulate my cycle. They say it can take 12-18 months for the shot to get totally out of your system. I hope since you only had 2 shots it wont take too long. Good luck =)
I have been on depo twice, the first time I was on it for 3.5 years, the second time for only 6 mos. Both times it took 12 mos to get pg. JJety is absolutely right in saying that it can take 18 mos or more to get pg.
Thank you all for your advice. It really helps me to have someone to talk to. I will keep everything posted. I believe my period is on its way because for the past few days I have been feeling really sick to my stomach.
hi, i have six kids and always fell pregnant straight away. i got the depo shot in october last year but didnt get a second shot because of side effects i was experiencing.
since then i have bled on and off with no real cycle at all..i spoke to my doc and he said the same about taking up 2 12 months for your cycle to return as normal, but he mentioned that you ovulate before you get a period so you have to be careful.
anyway, 3 days ago i found out i was pregnant again...which is a huge shock as i have no idea when i ovulated or anything!
it goes to show that you just dont know what will happen, even after one depo needle....good luck trying to conceive...
hi i just wonderd why when i got the injection that i was not fully informed, fair enough i am blesses to have 2 children but i was due my last injection in october and still havent had a peroid NOT EVEN ANY SPOTTIN i was only on it for 1 1/2 year as iwas advised to for migraines can any on tell me what now please? gud luck and best wishes for all ttc
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.